# SDR QXEA2013051701017

- Difficulty date: May 17, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E SPAR UPPER FLANGE HAS BARE METAL WITH POSSIBLE CORROSION FROM STA YW 42 TO 155.  REMOVED CORROSION ON SPAR UPPER FLANGE IAW SRM 51-21-00-00-02, REV 12. VERIFIED AFFECTED AREA TO BE CRACK FREE REF NDTM PART 1 TASK 51-00-06-910-801, REV 9. MECHANICALLY MEASURED MIN REMAINING THICKNESS .193".  REMAINING MAT THICKNESS IS WITHIN LIMITS IAW RD8/4-57-2111, ISSUE 1, DATED 6MAY2013.  REMOVED ANCHOR NUTS AS REQUIRED IAW RD8/4-57-2111, ISSUE 1.  ROTARY FLAP PEENED TO INTENSITY 8A 100 PERCENT COVERAGE IAW RD8/4-57-2111, ISSUE 1.  ALODINED AND PRIMED IAW RD8/4-57-2111 ISSUE 1. INSTALLED NEW ANCHOR NUTS AS REQUIRED IAW RD8/4-57-2111 ISS 1.  APPLIED TEFLON TAPE IAW RD8/4-57-2111 ISSUE 1.  COMPLIED WITH TC RD8/4-57-2111, WO 143293.
